Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes abdominal pain after drinking distilled water?

Answered by
Dr.
Dr. Iven Romic Rommstein

General Surgeon

Practicing since :2008

Answered : 9831 Questions

default
Posted on Mon, 29 Aug 2016 in Medicines and Side Effects
Question: I have been drinking distilled water for about 5 days now from a distiller I recently bought and I woke up this morning and it feels like my kidneys hurt. Is my body just flushing junk out or is this something else ?
doctor
Answered by Dr. Iven Romic Rommstein 1 hour later
Brief Answer:
I dont think it is related

Detailed Answer:
Hi and welcome.

I dont think it is related. It is known that destilled water is healthier and good for kidney function as it reduces risk of kidney stones formation,however it should not lead to any kind of pain in kidneys unless you took too excessive amount of it,more than 4 liters per day. You should wait and see what happens in next 12-24 hours. If fever or burning pain while urinating occur,then you should see doctor and check for urinary infection.

Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Iven Romic Rommstein 58 minutes later
thank you doc could I have been dehydrated since I was very active yesterday. Does dehydration cause pain ?So far no burning or fever. I had 2 glasses of water and it feels better but still a little hurting
doctor
Answered by Dr. Iven Romic Rommstein 26 minutes later
Brief Answer:
Dehydration possible

Detailed Answer:
Hi.
Dehydration is possible cause especially if you didn't take 2-2.5 liter of fluids per day and even more if you are physically active
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Flushing

doctor1 MD

Hi, I took one Kamagra tablet (SILDENAFIL CITRATE) 36 hours ago, and even though facial flushing, dizziness and sickness has largely dissapeared, I...

doctor1 MD

Hi, I just got tetralysal for my flushing and redness on my cheeks and nose, which probably is rosacea. But Im scared that the medication may...

doctor1 MD

Hi I m 22 years old...ive was on vancomycin for a month due to a mrsa infection in my blood..i got of vanco 6 days ago and picc line removed 7 days...

doctor1 MD

I ve been experiencing a headache for a number of days now. Along with palpitations & elevated blood pressure,Bulging veins, faster than normal...

doctor1 MD

Hi I m a 41 year old female and had a question in regards to facial flushing . I go through periods of time where I feel like I often feel flushed,...

doctor1 MD

Hi Dr. XXXXXXX xxxxxxx had advised me to try an allergy medicine with Decongestant because have been itchy throat for about 2 months now. I do have...

doctor1 MD

Yes. Something weird has been happening. I get really sad. Then I get a flushing of heat up my back, kinda of like chemicals going up through my...